# SDR SWAA2017100416900

- Difficulty date: September 29, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,672 hours, 36,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 65617766
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SAFETY STRAP VELCRO LOOSE.  R&R STRAP IAW SIP.
